兰州大学机构库

Browse/Search Results:  1-10 of 206 Help

Selected(0)Clear Items/Page:    Sort:
Chemical Fraction of Heavy Metals in an Oasis Soil and Their Bioavailability to Cole Crops 期刊论文
ARID LAND RESEARCH AND MANAGEMENT, 2012, 卷号: 26, 期号: 2, 页码: 166-180
Authors:  Wang, X;  Nan, ZR(南忠仁);  Ding, WG;  Wang, SL(王胜利);  Wang, ZW(王兆炜);  Yang, YM;  Wang, B;  Nan, ZR (reprint author), Lanzhou Univ, Coll Earth & Environm Sci, Lanzhou 730000, Peoples R China.
Adobe PDF(41338Kb)  |  Favorite  |    Submit date:2015/12/18
bioavailability  fraction  health risk  heavy metals  irrigated desert soil  
Computational uncertainty principle in nonlinear ordinary differential equations - II. Theoretical analysis 期刊论文
SCI CHINA SER E, 2001, 卷号: 44, 期号: 1, 页码: 55-74
Authors:  Li, JP;  Zeng, QC;  Chou, JF(丑纪范);  Li, JP (reprint author), Chinese Acad Sci, State Key Lab Numer Modelling Atmospher Sci & Geo, Inst Atmospher Phys, Beijing 100029, Peoples R China.
Adobe PDF(1043Kb)  |  Favorite  |    Submit date:2015/12/17
computational uncertainty principle  round-off error  discretization enter  universal relation  machine precision  maximally effective computation time (MECT)  optimal stepsize (OS)  convergence  
DISCONTINUOUS GALERKIN METHODS AND THEIR ADAPTIVITY FOR THE TEMPERED FRACTIONAL (CONVECTION) DIFFUSION EQUATIONS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2020, 卷号: 38, 期号: 6, 页码: 809-837
Authors:  Wang, Xudong;  Deng, Weihua
Adobe PDF(440Kb)  |  Favorite  |    Submit date:2020/07/13
Adaptive DG methods  Tempered fractional equations  Posteriori error estimate  
On nonlinear Galerkin approximation 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 1997, 卷号: 15, 期号: 1, 页码: 23-35
Authors:  Wang, BX;  Shi, K
Adobe PDF(869Kb)  |  Favorite  |    Submit date:2015/12/16
Size-dependent geochemical signatures of Holocene loess deposits from the Hexi Corridor (China) 期刊论文
JOURNAL OF ASIAN EARTH SCIENCES, 2009, 卷号: 35, 期号: 2, 页码: 103-136
Authors:  Schettler, G;  Romer, RL;  Qiang, MR(强明瑞);  Plessen, B;  Dulski, P;  Schettler, G (reprint author), Geoforschungszentrum Potsdam, D-14473 Potsdam, Germany.
Adobe PDF(6635Kb)  |  Favorite  |    Submit date:2015/12/18
Loess  Holocene  Hexi Corridor  Chemical and isotopic composition  
LOCAL DISCONTINUOUS GALERKIN METHODS FOR FRACTIONAL DIFFUSION EQUATIONS 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2013, 卷号: 47, 期号: 6, 页码: 1845-1864
Authors:  Deng, WH(邓伟华);  Hesthaven, JS;  Deng, WH (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(294Kb)  |  Favorite  |    Submit date:2015/12/16
Fractional derivatives  local discontinuous Galerkin methods  stability  convergence  error estimates  
Numerical algorithm for the model describing anomalous diffusion in expanding media 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2020, 卷号: 54, 期号: 6, 页码: 2265-2294
Authors:  Nie, Daxin;  Sun, Jing;  Deng, Weihua
Adobe PDF(2030Kb)  |  Favorite  |    Submit date:2020/12/16
Fractional diffusion equation  variable coefficient  finite element method  convolution quadrature  error analysis  
Numerical solution of polarization saturation/dielectric breakdown model in 2D finite piezoelectric media 期刊论文
JOURNAL OF THE MECHANICS AND PHYSICS OF SOLIDS, 2009, 卷号: 57, 期号: 9, 页码: 1527-1544
Authors:  Fan, CY;  Zhao, MH;  Zhou, YH(周又和);  Zhao, MH (reprint author), Zhengzhou Univ, Dept Engn Mech, 100 Sci Rd, Zhengzhou 450001, Henan Province, Peoples R China.
Adobe PDF(752Kb)  |  Favorite  |    Submit date:2015/12/22
Finite piezoelectric medium  Crack  Polarization saturation model  Dielectric breakdown model  Nonlinear hybrid EDD-FS method  
Optimal error bound and simplified Tikhonov regularization method for a backward problem for the time-fractional diffusion equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2015, 卷号: 279, 页码: 277-292
Authors:  Wang, JG;  Wei, T(魏婷);  Zhou, YB;  Wei, T (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(691Kb)  |  Favorite  |    Submit date:2015/12/16
Inverse problem  Fractional diffusion equation  Optimal error bound  Simplified Tikhonov regularization method  Convergence analysis  A posteriori parameter choice  
Interior penalty discontinuous Galerkin methods with implicit time-integration techniques for nonlinear parabolic equations 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2013, 卷号: 29, 期号: 4, 页码: 1341-1366
Authors:  Song, LJ(宋伦继);  Gie, GM;  Shiue, MC;  Song, LJ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(3049Kb)  |  Favorite  |    Submit date:2015/12/16
discontinuous Galerkin method  error estimate  existence  numerical stability  nonlinear parabolic equation